The normal subgroups of the orthogonal group over a ring with an involution

Leonid N. Vaserstein, A. V. Mikhalev

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)375-377
Number of pages3
JournalAlgebra and Logic
Volume9
Issue number6
DOIs
StatePublished - Nov 1 1970

Fingerprint

Orthogonal Group
Normal subgroup
Involution
Ring

All Science Journal Classification (ASJC) codes

  • Analysis
  • Logic

Cite this

@article{befec6daff17416fa3aab3b6e2114048,
title = "The normal subgroups of the orthogonal group over a ring with an involution",
author = "Vaserstein, {Leonid N.} and Mikhalev, {A. V.}",
year = "1970",
month = "11",
day = "1",
doi = "10.1007/BF02219040",
language = "English (US)",
volume = "9",
pages = "375--377",
journal = "Algebra and Logic",
issn = "0002-5232",
publisher = "Springer New York",
number = "6",

}

The normal subgroups of the orthogonal group over a ring with an involution. / Vaserstein, Leonid N.; Mikhalev, A. V.

In: Algebra and Logic, Vol. 9, No. 6, 01.11.1970, p. 375-377.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The normal subgroups of the orthogonal group over a ring with an involution

AU - Vaserstein, Leonid N.

AU - Mikhalev, A. V.

PY - 1970/11/1

Y1 - 1970/11/1

UR - http://www.scopus.com/inward/record.url?scp=0442324736&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0442324736&partnerID=8YFLogxK

U2 - 10.1007/BF02219040

DO - 10.1007/BF02219040

M3 - Article

AN - SCOPUS:0442324736

VL - 9

SP - 375

EP - 377

JO - Algebra and Logic

JF - Algebra and Logic

SN - 0002-5232

IS - 6

ER -